# SDR AALA20141211007

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 96,271 hours, 15,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T1205
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WEB HAS TOOLING DAMAGE 7 INCHES BELOW FLOORBEAM AT FUSELAGE STATION 1175 & LBL 5.  REPAIRED WEB IAW SRM 51-70-13.
